Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

REVIEWS AND DESCRIPTIONS OF TABLES AND BOOKS

Review information:

Journal: Math. Comp. 79 (2010), 613-614
DOI: http://dx.doi.org/10.1090/S0025-5718-09-02321-7
PII: S 0025-5718(09)02321-7
Published electronically: August 12, 2009
Review copyright: © Copyright 2009 American Mathematical Society
Full text: PDF

Numerical methods for evolutionary differential equations, by Uri M. Ascher
Additional book information: SIAM, Philadelphia, PA, 2008, xiv+395 pp., (softcover) US $79.00, ISBN 978-0-898716-52-8.
2000 Mathematics Subject Classification: Primary 65-01, 65Lxx, 65Mxx, 35Kxx, 35Lxx

Reviewed by: Ernst Hairer
Affiliation: Université de Genève, Switzerland
Email: Ernst.Hairer@unige.ch